# SDR SWIA201436126

- Difficulty date: January 19, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,482 hours, 45,352 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Loose
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WINDOW HEAT OPERATION THERE IS AN ELECTRICAL BURNING SMELL.  FLT 5379 FOUND POSITIVE TERMINAL LEAD ON FIRST OFFICER`S WINDSHIELD LOOSE.  REMOVED, CLEANED & REINSTALLED POSITIVE LEAD ON FIRST OFFICER`S WINDSHIELD.  OPERATED WINDSHIELD HEAT WITH NO DEFECTS NOTED, OPERATIONS CHECKED GOOD IAW AMM.
